# SDR 2012FA0000428

- Difficulty date: June 14, 2012
- Submitted: June 22, 2012
- Operation: General aviation
- Aircraft: N197BH
- Make and model: Snias AS350B2
- Aircraft serial: 2666
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 59000110
- Part serial: 3349408780
- Condition: Failed
- Location: Air Conditioner
- Part time: 2,186 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

TEN MINUTES INTO FLIGHT, PILOT NOTICED THAT THE AIR CONDITIONER STOPPED WORKING AND SHORTLY NOTICED SMOKE IN COCKPIT.  TURNED OFF THE A/C AND THE SMOKE WENT AWAY.  RETURNED TO BASE.  ON EXAMINATION BY THE MX, IT WAS DETERMINED THE AC COMPRESSOR HAD FAILED INTERNALLY.  AFTER REPLACING THE COMPRESSOR, THE AC OPERATED NORMALLY AND NO SMOKE WAS OBSERVED IN THE COCKPIT.
